Minimal deformation of a non-full minimal surface in S 4 (1)
Compositio Mathematica, Tome 90 (1994) no. 2, p. 183-209
@article{CM_1994__90_2_183_0,
     author = {Ejiri, Norio},
     title = {Minimal deformation of a non-full minimal surface in $S^4(1)$},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {90},
     number = {2},
     year = {1994},
     pages = {183-209},
     zbl = {0797.53049},
     mrnumber = {1266252},
     language = {en},
     url = {http://www.numdam.org/item/CM_1994__90_2_183_0}
}
Ejiri, Norio. Minimal deformation of a non-full minimal surface in $S^4(1)$. Compositio Mathematica, Tome 90 (1994) no. 2, pp. 183-209. http://www.numdam.org/item/CM_1994__90_2_183_0/

[Br] R.L. Bryant, Surfaces in Conformal Geometry, Proc. of Sym. in Pure Math. 48 (1988) 227-240. | MR 974338 | Zbl 0654.53010

[E1] N. Ejiri, Calabi lifting and surface geometry in S 4 Tokyo Math. J. 9 (1986) 297-324. | MR 875190 | Zbl 0613.53025

[E2] N. Ejiri, Equivalent minimal immersions of S 2 into S2m(1), Trans. Amer. Math. 297 (1986) 105-124. | MR 849470 | Zbl 0636.53066

[E3] N. Ejiri, Two applications of the unit normal bundle of a minimal surface in RN, Pacific J. of Math. 147 (1991) 291-300. | MR 1084710 | Zbl 0722.53005

[E-K1] N. Ejiri and M. Kotani, Index and Flat Ends of Minimal surfaces, preprint. | MR 1223287 | Zbl 0856.53013

[E-K2] N. Ejiri and M. Kotani, Minimal surfaces in S2m(1) with extra eigenfunctions, preprint. | Zbl 0778.53047

[E-S] J. Eells and S. Salamon, Twistorial constructions of harmonic maps of surfaces into four-manifolds, Ann. Scuola Norm. Sup. Pisa (4) 12 (1985) 589-640. | Numdam | MR 848842 | Zbl 0627.58019

[F] D. Fisher-Colbrie, On complete minimal surfaces with finite Morse index in three manifolds, Invent. Math. 82 (1985) 121-132. | MR 808112 | Zbl 0573.53038

[K-S] K. Kodaira and D. Spencer, On deformations of complex analytic structures, III, Stability theorems for complex structures, Ann. of Math. 71 (1960) 43-76. | MR 115189 | Zbl 0128.16902

[L] D.P. Leung, Deformations of integrals of exterior differential system, Trans. Amer. Math. 170 (1972) 333-358. | MR 314082 | Zbl 0248.58003

[Loo] B. Loo, The space of harmonic maps of S2 to S4, Trans. Amer. Math. Soc. 313 (1989) 81-102. | MR 962283 | Zbl 0686.58009

[M-R] S. Montiel and A. Ros, Index of complete minimal surfaces. Schrodinger operator associated with a holomorphic map, preprint.

[Nam] M. Namba, Branched coverings and algebraic functions, Research Notes in Math. 161 (1987), Pitman-Longman. | MR 933557 | Zbl 0706.14017

[Nay] S. Nayatani, Morse index and Gauss maps of complete minimal surfaces in Euclidean 3-space, preprint. | MR 1241471 | Zbl 0797.58018

[O'N] B O'Neill, The fundamental equations of a submersion, Mich. Math. J. 13 (1966) 459-469. | MR 200865 | Zbl 0145.18602